# SDR SWAA2021051772239

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,807 hours, 39,462 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O OVERHEAD HANDLE BROKEN ; F/O ASSIST HANDLE BROKEN / R/R FO ASSIST HANDLE IAW AMM 56-11-11
